MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Distress (2329)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while unloading a 500+lb patient from the ambulance the battery died and the power feature of the stretcher could not be utilized.The medics had to call the fire department for assistance in completing the transport manually.There were no injuries associated with the incident; however, it was reported the patient did panic at the delay and the customer was upset.After the incident, the end user did confirm the stretcher operated properly when a new battery was installed.No evaluation was conducted and it is unknown if the end user completed a non-warranty evaluation with their service provider.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22591793
Report Number1523574-2025-00075
Device Sequence Number21095545
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public(01)00190790000004(11)220422
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Device Catalogue Number0015803
Device Lot NumberM293560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight227 KG